# SDR 95ZZZX1435

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Tri-State Aero, LLC, repair station AHTR102C
- Aircraft: N5162C
- Make and model: Cessna 310R
- Aircraft serial: 310R1511
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501018
- Condition: Cracked
- Location: Mlg Retract
- Part time: 5,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RIGHT MLG TORQUE TUBE WAS FOUND CRACKED.  THE CRACK IS APROXIMATELY .3750 INCH LONG AND IS LOCATED ON THE WELD AT THE BOSS FOR THE FORK BOLTS.  THE CRACK WAS DETECTED BY A VISIBLE LINE, (RUSTY), IN THE PAINT ON THE PART.  LIQUID PENETRANT AND MAGNETIC PARTCLE INSPECTION VERIFIED THE CRACK.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT FOUND WITH THIS CONDITION.
